# SDR 08FDEA02553

- Difficulty date: June 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 32,098 hours, 18,698 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 656020916
- Part serial: 000032
- Condition: Inoperative
- Location: Fire Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER ROTATION, FIRE BELL ACTIVATED AND FIRE WARN LIGHTS ILLUMINATED.  COULD NOT CANCEL BELL.  FINALLY PULLED "FIRE BELL" CIRCUIT BREAKER.  RAN FIRE TEST ON ENGINES AND MAIN CARGO COMPARTMENT.  TESTED OK.  REMOVED AND REPLACED ENGINE FIRE PROTECTION CONTROL UNIT IAW B727 26-11-000-4.  OPS CHECKS NORMAL AT THIS TIME.  A/C OK FOR CONT SERVICE.  REMOVAL/INSTALLATION OFF MFG 65-60209-16, POS ONL SRL D00032 TAG B25254.
